# SDR DALA2016110408240

- Difficulty date: November 3, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN BS 427 BETWEE BEAM 1 AND 2 AT FWD CARGO COMPARTMENT DOOR. HFEC INSPECTION WAS ACCOMPLISHED ON PAN BEAM 1 AND 2 AT FWD CARGO COMPARTMENT DOOR, 2 CRACKS WERE FOUND AS FOLLOW 1) 0.875" 2) 1.062 PER DC/MD BOEING NDTSPM 06-10-01 .001. EQUIPMENT: PHASEC 2D N/C 925 EXP 08APR17 STOP DRILL WAS PERFORMED ON PAN STA Y=427 BTW BEAM 1 AND 2 PER B-717 SRM 52-30-02 FIG.201 REPAIR 4 HFEC INSPECTION WAS ACCOMPLISHED ON PAN BEAM 1 AND 2 AT FWD CARGO COMPARTMENT DOOR, NO CRACKS WERE FOUND AFTER STOP DRILL PER DC/MD BOEING NDTSPM 06-10-01 .001. EQUIPMENT: PHASEC 2D N/C:925 EXP 08APR17 PAN ON STA Y=427 BTW BEAM 1 AND 2 WAS REPAIRED PER B-717 SRM 52-30-02 FIG. 201 REPAIR 4.
